Über konjugierte Exponentenfolgen

W. Orlicz

Studia Mathematica (1931)

  • Volume: 3, Issue: 1, page 200-211
  • ISSN: 0039-3223

How to cite


Orlicz, W.. "Über konjugierte Exponentenfolgen." Studia Mathematica 3.1 (1931): 200-211. <http://eudml.org/doc/217564>.

author = {Orlicz, W.},
journal = {Studia Mathematica},
keywords = {analysis},
language = {ger},
number = {1},
pages = {200-211},
title = {Über konjugierte Exponentenfolgen},
url = {http://eudml.org/doc/217564},
volume = {3},
year = {1931},

AU - Orlicz, W.
TI - Über konjugierte Exponentenfolgen
JO - Studia Mathematica
PY - 1931
VL - 3
IS - 1
SP - 200
EP - 211
LA - ger
KW - analysis
UR - http://eudml.org/doc/217564
ER -

Citations in EuDML Documents

  1. Mihai Mihăilescu, Vicenţiu Rădulescu, Neumann problems associated to nonhomogeneous differential operators in Orlicz–Sobolev spaces
  2. Zhiwei Hao, Atomic decomposition of predictable martingale Hardy space with variable exponents
  3. Mihai Mihăilescu, On a class of nonlinear problems involving a p ( x ) -Laplace type operator
  4. Petteri Harjulehto, Variable exponent Sobolev spaces with zero boundary values
  5. Růžička, Michael, Diening, Lars, Non-Newtonian fluids and function spaces
  6. Rovshan A. Bandaliev, The boundedness of certain sublinear operator in the weighted variable Lebesgue spaces

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.